# SDR USAA2013092700007

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,557 hours, 42,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE AFT MEGAPHONE FELL OUT OF IT'S BRACKET, LANDED ON TRIGGER AND IS MAKING A SQUEALING SOUND.  MX REPLACED MEGAPHONE WITH SERVICEABLE UNIT.  OK FOR SERVICE.
